Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Dynamic buckling of an imperfect column on nonlinear foundation

Authors: John C. Amazigo and Deborah Frank
Journal: Quart. Appl. Math. 31 (1973), 1-9
DOI: https://doi.org/10.1090/qam/99711
MathSciNet review: QAM99711
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Julian D. Cole, Perturbation methods in applied mathematics, Blaisdell Publishing Co. Ginn and Co., Waltham, Mass.-Toronto, Ont.-London, 1968. MR 0246537
  • [2] G. F. Carrier and C. E. Pearson, Ordinary differential equations, p. 210, Blaisdell, 1968
  • [3] W. B. Fraser and B. Budiansky, The buckling of a column with random initial deflections, J. Appl. Mech. 36, 233-240 (1969)
  • [4] J. C. Amazigo, B. Budiansky and G. F. Carrier, Asymptotic analyses of the buckling of imperfect columns on nonlinear elastic foundations, Int. J. Solids Structures 6, 1341-1356 (1970)
  • [5] J. C. Amazigo, Buckling of stochastically imperfect columns on nonlinear elastic foundations, Quart. Appl. Math. 29, 403-409 (1971)
  • [6] B. Budiansky and J. W. Hutchinson, Dynamic buckling of imperfection-sensitive structures, in Proceedings of the Eleventh International Congress of Applied Mechanics, Springer-Verlag, Berlin, 1966
  • [7] J. W. Hutchinson and B. Budiansky, Dynamic buckling estimates, AIAA Journal 4, 525-530 (1966)
  • [8] B. Budiansky, Dynamic buckling of elastic structures: criteria and estimates, in Dynamic stability of structures, edited by G. Herrmann, Pergamon, New York, 1966
  • [9] W. T. Koiter, On the stability of elastic equilibrium (in Dutch), thesis, Delft, Amsterdam 1945; English translation issued as NASA TT F-10, p. 833, 1967
  • [10] D. A. Danielson, Dynamic buckling loads of imperfection-sensitive structures from perturbation procedures, AIAA Journal 7, 1506-1510 (1969)
  • [11] Edward L. Reiss and Bernard J. Matkowsky, Nonlinear dynamic buckling of a compressed elastic column, Quart. Appl. Math. 29 (1971), 245–260. MR 0286344, https://doi.org/10.1090/S0033-569X-1971-0286344-8
  • [12] J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950. MR 0034932
  • [13] Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and physicists, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Bd LXVII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954. MR 0060642
  • [14] C. S. Hsu, On dynamic stability of elastic bodies with prescribed initial conditions, Int. J. Engng. Sci. 4, 1-21 (1966)

Additional Information

DOI: https://doi.org/10.1090/qam/99711
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society